# SDR 2003F00134

- Difficulty date: November 25, 2002
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Ahars
- Stage of operation: TX
- How discovered: O
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

FLT 4480 - PIT-TOL - AIRCRAFT RETURNED TO GATE, CO-PILOTS AHARS FLAGGED / EADI 25 DEGREES PITCH DOWN AND 10 DEGREES LEFT, EHSI COMPASS SLEWS CLOCKWISE, NORMAL AFTER 30 MINUTES.  SECOND OF 2 SQUAWKS FOR THIS FLIGHT.  (M)
